# SDR MALA050304

- Difficulty date: March 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RIGHT SERVICE DOOR THRESHOLD IS CORRODED OUT OF LIMITS BETWEEN FS 272 AND FS 294.  THIS DAMAGE IS ACCEPTABLE AS IS IAW SAAB DOCUMENT 340S0S008366.
